# SDR DALA1136059880

- Difficulty date: May 9, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N675MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47651
- Aircraft time: 76,010 hours, 63,413 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PNL 36 FWD END TOP SKIN IS CORRODED, 77-40.  BLENDED CORROSION AT MAIN CABIN FLOOR PNL 36 FWD END OF TOP SKIN ORG MAT. .040 IAW SRM 53-23-0, FIG 4 OUT OF LIMITS IAW SRM 53-01, FIG 1, SHT 3.  REMOVED 5 HAT CHANNELS IAW SRM  51-32-0, FABED NEW TOP SKIN REF TRAVELER NR 87752940001, INSTALLED HAT CHANNELS IAW SRM 51-30-2, (5EA).
